The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
guan yu xian wei zhi huan ju zhen de zhu ji
Pages: 235-242
Year: Issue:  2
Journal: Acta Scientiarum Naturalium Universitatis Neimongol

Keyword:  置换矩阵特征多项式单纯复形零矩阵定理限位注记定义子矩阵有限;
Abstract: The problem of permutation matrices with restricted position was studied in. In this paper,we have generalized theorems 2.1 and 2.2 in,and have obtained the results for m×n(m≤n)permutation matrices with restricted position.
Related Articles
No related articles found